I had been taking gabapentin along with it for my neuropathy. Dr was phasing that out and the Cymbalta as replacement. now that he stopped both, I still feel tired all the time and dizzy when I walk around. will this go away and how long?
Here's the problem I see. You need both of those meds. You probably needed to start on a smaller dose of cymbalta. The other thing is how much gabapentin have you dropped. It has withdrawal symptoms if done too fast. I would suggest you find a dr who knows what you need to treat the pain and how to use them. A dr who knows what he's doing would not try to stop the gabapentin. You need that more then the cymbalta.
Definitely find a new doctor - this one doesn't seem to know what he is doing!
Tapering off each medicine slowly is what you need to do - the meds. have
a long life and must be taken down slowly. The medicine Gabapentin will
give you the side effects you peak of. I'm sorry I'm not sure about the
Cymbalta. Please, please see another doctor and tell him what's going on.
God bless you and good luck.
CYMBALTA is awful. It causes "brain zaps" for me that's dizziness, for some it's both dizziness and headaches. Even after only 2 weeks on CYMBALTA can/will cause withdrawal symptoms. Not sure about the other med your taking. I take fentanyl and oxycodone for pain. Please, please don't take the CYMBALTA, its deadly! Check out the things its doing to people. E Lily should be shot for ever putting this drug on the market so sad... its devastated so many peoples lives. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2011 • 18 answers
Posted 1 May 2012 • 6 answers
Posted 16 Nov 2013 • 4 answers
Posted 5 Mar 2015 • 4 answers
Posted 25 Oct 2017 • 2 answers